Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Logaritsch - A. Marchese

Kirszbraun's extension theorem fails for Almgren's multiple valued functions

created by marchese on 19 Mar 2014
modified on 31 Jul 2014

[BibTeX]

Published Paper

Inserted: 19 mar 2014
Last Updated: 31 jul 2014

Journal: Arch. Math
Volume: 102
Number: 5
Pages: 455-458
Year: 2014
Doi: 10.1007/s00013-014-0642-4

Abstract:

We show that there is no analog of Kirszbraun's extension theorem for Almgren's multiple valued functions


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1